Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 376, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 7, 2016, 7:16 PM CDT for Ashley County, Chicot County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 7:16 PM CDT (00:16 UTC)
- Expired
- Aug 7, 2016, 8:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 175 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WUUS54 KJAN 080016
SVRJAN
ARC003-017-080100-
/O.NEW.KJAN.SV.W.0376.160808T0016Z-160808T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT SUN AUG 7 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 800 PM CDT
* AT 716 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF ARKANSAS CITY TO NEAR FOUNTAIN HILL
TO 7 MILES SOUTHEAST OF INGALLS...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAMBURG...SNYDER AND MCMILLAN CORNER AROUND 730 PM CDT.
LAKE VILLAGE...WEST CROSSETT AND NORTH CROSSETT AROUND 740 PM CDT.
CROSSETT AROUND 745 PM CDT.
BERLIN AROUND 750 PM CDT.
PARKDALE AROUND 755 PM CDT.
WILMOT AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3331 9198 3340 9199 3339 9146 3356 9145
3352 9132 3355 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3324 9110 3328 9104 3314 9109 3313 9120
3306 9112 3300 9117 3303 9211 3319 9214
TIME...MOT...LOC 0016Z 338DEG 26KT 3352 9124 3334 9176 3331 9207
HAIL...<.75IN
WIND...60MPH
$$
192 follow-up statements
417
WWUS54 KJAN 080043
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CDT SUN AUG 7 2016
ARC003-017-080100-
/O.CON.KJAN.SV.W.0376.000000T0000Z-160808T0100Z/
CHICOT AR-ASHLEY AR-
743 PM CDT SUN AUG 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CHICOT AND ASHLEY COUNTIES...
AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE VILLAGE TO NEAR PORTLAND TO NEAR BERLIN TO NEAR
WEST CROSSETT...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BERLIN AROUND 750 PM CDT.
WILMOT...PARKDALE AND CHICOT JUNCTION AROUND 755 PM CDT.
EUDORA AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3331 9198 3340 9199 3339 9146 3356 9145
3352 9132 3313 9115 3313 9120 3306 9112
3300 9117 3303 9211 3319 9214
TIME...MOT...LOC 0043Z 343DEG 29KT 3332 9127 3321 9149 3313 9171 3310
9202
HAIL...<.75IN
WIND...60MPH
$$
19437
WWUS54 KJAN 080056
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
756 PM CDT SUN AUG 7 2016
ARC003-017-080105-
/O.EXP.KJAN.SV.W.0376.000000T0000Z-160808T0100Z/
CHICOT AR-ASHLEY AR-
756 PM CDT SUN AUG 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHICOT AND ASHLEY COUNTIES
WILL EXPIRE AT 800 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY
WINDS AROUND 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3331 9198 3340 9199 3339 9146 3356 9145
3352 9132 3313 9115 3313 9120 3306 9112
3300 9117 3303 9211 3319 9214
TIME...MOT...LOC 0053Z 338DEG 26KT 3332 9127 3321 9149 3313 9171 3310
9202
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:57 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 3:57 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Jackson MS 357 PM CDT SUN AUG 7 2016 .Discussion... .Tonight through Monday night...The bulk of the thunderstorm activity will diminish during the evening hours with overnight lows in the low to mid 70s. The GFS and ECMWF suggest that some drier air will build in from the north tonight around a deepening low that will develop to our east. These models continue to bring some drier air into the northern portion of the area on Monday. Abundant moisture will continue to pool generally along and south of the Natchez Trace Corridor tomorrow afternoon, with another round of showers and thunderstorms mainly over these areas. Heat indices on Monday will once again range from 100 to 105 across the area. The convection will dissipate by early evening once again with overnight lows in the mid 70s. /15/27/ .Tuesday into next weekend...Once again the main forecast concern for our region will be the hybrid-type lower to mid tropospheric low centered mainly to our west. Model consensus has very subtly trended a little westward with the mean location of this feature through the long term period, with the oft-dominant ECMWF model trending surprisingly westward (and eventually placing the feature atop our region by Friday and Saturday). If this latter model is correct then showers and thunderstorms will be quite widespread by that time in our region although they would tend to be more focused in eastern and southern zones before that point. Even if the westward-outlying European model is correct the expected oppressively hot regime still expected to be in place over the Southern Plains and Arklatex could migrate into at least Arklamiss Delta areas through midweek and eventually this prospect may need to be covered in the HWO/Graphics. Of course if the latest Euro solution is way off-base then heat issues could still flare up over a larger portion of the region (and maybe even last through much of the work week). By next weekend a cold front and associated upper level trough pressing toward the region from the northwest will likely start to raise PoPs in all areas, even if the hybrid low remains to our west and never gets much closer before being "kicked" out to the north/northeast. This front might not have enough momentum to pass through the region entirely, but will likely hang up in the vicinity in such a way to provide some cooling relief and increased widespread rain chances (if either or both of those fail to arrive before then). At this juncture the main risk for heavy rain issues will likely remain to our east and the HWO/Graphics will be kept clear in that regard. However, as mentioned, if the further westward envelope of solutions for the upper low comes to pass that outlook may eventually need to be reevaluated. /BB/ && .AVIATION...VFR conditions were observed across the taf sites at mid afternoon. Scattered SHRA/TSRA across the north will push south across the area through the afternoon hours. The storms will bring brief lowering of flight conditions to MVFR/IFR to affected sites. Expect the bulk of the thunderstorms to dissipate by 01-02z this evening, but isolated storms will be possible into late evening hours. Patchy MVFR/IFR conditions will be possible overnight once again./17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 93 76 95 / 29 32 12 30 Meridian 75 93 75 94 / 33 49 19 48 Vicksburg 74 93 75 95 / 25 23 9 21 Hattiesburg 75 91 76 92 / 35 65 24 51 Natchez 74 90 75 93 / 28 37 11 26 Greenville 74 92 75 94 / 25 15 9 18 Greenwood 73 93 74 94 / 25 12 7 23 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Aug 7, 2:01 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT SUN AUG 7 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 081915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HUMID CONDITIONS WILL RESULT IN HEAT INDICES OF 100 TO 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 7, 4:54 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN AUG 7 2016
LAZ008-009-072245-
EAST CARROLL LA-WEST CARROLL LA-
454 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CARROLL AND EAST CARROLL
PARISHES UNTIL 545 PM CDT...
AT 454 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER OAK GROVE...OR 10 MILES WEST OF LAKE PROVIDENCE...MOVING SOUTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DARNELL AROUND 520 PM CDT.
MONTICELLO AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...KILBOURNE...
EPPS AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3288 9152 3289 9150 3290 9150 3293 9148
3294 9148 3298 9144 3299 9145 3301 9143
3300 9119 3298 9119 3293 9121 3290 9118
3254 9115 3254 9146 3255 9144 3257 9143
3258 9145 3258 9153
TIME...MOT...LOC 2154Z 353DEG 22KT 3285 9136
19Special weather statement, Aug 7, 5:21 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SUN AUG 7 2016
MSZ043-049-072300-
MADISON MS-RANKIN MS-
521 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 600 PM CDT...
AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GOSHEN SPRINGS...OR 10 MILES SOUTHEAST OF CANTON...MOVING
SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GOSHEN SPRINGS AND PISGAH AROUND 530 PM CDT.
FANNIN AROUND 545 PM CDT.
BRANDON AND FLOWOOD AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3262 8975 3259 8978 3253 8977 3224 8990
3232 9013 3239 9009 3240 9007 3240 9009
3271 8990 3270 8974
TIME...MOT...LOC 2221Z 024DEG 19KT 3252 8990
19Special weather statement, Aug 7, 5:46 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN AUG 7 2016
LAZ009-016-072330-
EAST CARROLL LA-MADISON LA-
546 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT MADISON AND SOUTHWESTERN EAST
CARROLL PARISHES UNTIL 630 PM CDT...
AT 546 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TENDAL...OR 11 MILES NORTHWEST OF TALLULAH...MOVING SOUTH AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAVERLY AROUND 555 PM CDT.
TENDAL AROUND 600 PM CDT.
AFTON AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3254 9145 3254 9144 3256 9143 3258 9144
3260 9119 3223 9108 3221 9112 3224 9112
3225 9115 3224 9121 3221 9124 3223 9128
3220 9132 3220 9145
TIME...MOT...LOC 2246Z 353DEG 21KT 3251 9134
19Special weather statement, Aug 7, 6:32 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SUN AUG 7 2016
LAZ025-MSZ047-080015-
TENSAS LA-WARREN MS-
632 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 715 PM
CDT...
AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER AFTON...OR 12 MILES SOUTH OF TALLULAH...MOVING SOUTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SOMERSET AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3223 9127 3221 9124 3224 9121 3225 9115
3224 9112 3221 9112 3223 9105 3209 9094
3211 9103 3208 9108 3205 9108 3208 9115
3205 9116 3204 9109 3201 9108 3199 9110
3197 9118 3222 9130
TIME...MOT...LOC 2332Z 334DEG 24KT 3223 9119
19Special weather statement, Aug 7, 7:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT SUN AUG 7 2016
ARZ074-075-080100-
ASHLEY AR-CHICOT AR-
703 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORMS WILL AFFECT CHICOT AND ASHLEY COUNTIES
UNTIL 800 PM CDT...
AT 703 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MCGEHEE TO NEAR LADELLE TO HILO. MOVEMENT
WAS SOUTH AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FOUNTAIN HILL AROUND 710 PM CDT.
SNYDER AROUND 720 PM CDT.
HAMBURG AROUND 725 PM CDT.
MCMILLAN CORNER AROUND 730 PM CDT.
LAKE VILLAGE AND MONTROSE AROUND 740 PM CDT.
BERLIN AROUND 745 PM CDT.
WILMOT AROUND 750 PM CDT.
CHICOT JUNCTION AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3320 9214 3331 9198 3340 9199 3339 9146
3356 9142 3356 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3324 9110 3328 9104 3314 9109 3313 9120
3306 9112 3300 9117 3301 9206 3308 9213
TIME...MOT...LOC 0003Z 350DEG 32KT 3363 9143 3344 9176 3338 9226
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:03 PM CDT | Special Weather Statement | JAN | Ashley, Chicot | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.